Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Llavona, José G. and Joaquín M., Gutiérrez and González, Manuel Polynomial continuity on l(1). Proceedings of the American Mathematical Society, 125 (5). pp. 1349-1353. ISSN 0002-9939

González, Manuel and Gonzalo, Raquel and Jaramillo Aguado, Jesús Ángel (1999) Symmetric polynomials on rearrangement-invariant function spaces. Journal of the London Mathematical Society, 59 (2). pp. 681-697. ISSN 0024-6107

This list was generated on Sun Oct 26 04:21:56 2014 CET.